Journal Article

REVIEW

J. R. Milton

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 47, issue 1, pages 125-128
Published in print March 1996 | ISSN: 0007-0882
e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/47.1.125
REVIEW

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.